| Model Number |
SC-692 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant medical product: sc-692, sc-692 caprosyn* 3-0 und 75cm c13 x36 (lot#d3j3195fy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, while removing the suture from the packaging, the needle broke.When the device was being used, the thread broke easily and the needle came loose.The needle detached.No device component fell into the patient¿s cavity.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, d9, d10 (additional product line item), g3, h3 d10 concomitant product: sc-692, sc-692 caprosyn* 3-0 und 75cm c13 x36 (lot#d3j3195fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, while removing the suture from the packaging, the needle broke.When the device was being used, the thread broke easily and the needle came loose.The needle detached.No device component fell into the patient¿s cavity.The issues happened with three sutures.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.Five representative samples were available for evaluation.Visual inspection noted that the breathable pouches had no breaches or damage.The needles were parked properly in the retainer.Inspection of the retainers noted the sutures were properly wound and there was no damage to the retainers.A tactile and microscopic inspection of the sutures was performed with no abnormalities.The foil pouches were inspected with light assisted microscopy with no abnormalities.Functional testing found that the measured breaking point load of the suture samples did not meet ep minimum individual specifications.It was reported that the needle was broken and detached.The reported issues could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the suture was broken.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.